# SDR SWAA2022030323666

- Difficulty date: February 11, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD# T885736 FOUND R/H VAPOR BARRIER DBLR CRACKED / USING 2024-T3 .040 CLAD LOT #1372384-2 FABRICATED R/H VAPOR BARRIER DBLR. ALL WORK ACCOMPLISHED IAW DWG 65-88700; DWG 111A1511-28 DWG 111A1000. SRM 51-20-01-0G-0 DBLR IS REMOVED AND INSTALLED ON CUSTOMER CARD #T885736
